# SDR SWIA202156892

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 559+80 RBL 9 TO RBL 27 TOP CAP HAS CORROSION   (C-CHECK) RO 3/10/2021    REMOVED AND INSTALLED NEW CAP PN 601R32215-43. REF. CRJ200 SRM 51-42-06 AND DWG 601R32215 REV. M. COMPLIED WITH 51-900-1003-SKY.
